Browse by Publication

Up a level
Export as [feed] RSS
Number of items: 5.

Faugeras, Olivier (2015) Maximal coupling of empirical copulas for discrete vectors. Journal of Multivariate Analysis, vol.137. pp. 179-186.

Faugeras, Olivier (2013) Sklar's theorem derived using probabilistic continuation and two consistency results. Journal of Multivariate Analysis, 122. pp. 271-277.

Daouia, Abdelaati and Simar, Léopold (2005) Robust Nonparametric Estimators of Monotone Boundaries. Journal of Multivariate Analysis (96). pp. 311-331.

Croux, Christophe and Ruiz-Gazen, Anne (2005) High breakdown estimators for principal components : the projection-pursuit approach revisited. Journal of Multivariate Analysis, 95 (1). pp. 206-226.

Fekri, M. and Ruiz-Gazen, Anne (2003) Robust weighted orthogonal regression in the errors-in-variables model. Journal of Multivariate Analysis (88). pp. 89-108.

This list was generated on Sun Dec 9 23:57:15 2018 CET.